MathSciNet Relay Station
MathSciNet bibliographic data
MR1406684 35Q30 (76C05 76D05)
Constantin, Peter; Wu, Jiahong The inviscid limit for non-smooth vorticity. Indiana Univ. Math. J. 45 (1996), no. 1, 67–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement